TITLE

TWO NEW INTEGRAL INEQUALITIES VIA CONVEX FUNCTIONS

AUTHOR(S)
Gürbüz, Mustafa; Avci, Merve; Kavurmaci, Havva
PUB. DATE
November 2010
SOURCE
AIP Conference Proceedings;11/11/2010, Vol. 1309 Issue 1, p339
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
In this paper, we establish two new inequalities which contain the right hand side of Hermite-Hadamard inequality, the left hand side of Hermite-Hadamard inequality and Simpson type inequality for convex functions.
ACCESSION #
55595719

 

Related Articles

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics